MAUDE Adverse Event Report: FRESENIUS KABI USA, LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT

FRESENIUS KABI USA, LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Model Number SET-0013-1
Medical Device Problem Codes Leak/Splash (1354); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: non-chemo fluid leaking from the back of the cassette.No patient harm.Delayed patient infusion by 15-20 minutes.A preliminary review of the logs could not be performed.One sample of ivenix administration set was returned for evaluation.During the visual inspection it was observed that the set was assembled correctly per the applicable drawing.Primary line infusion did not pass successfully and was tested with a set rate of 0.5ml/hr and set volume of 1.5ml.A leak coming from inside of the cassette was observed and alarm tubing set problem was replicated twice in the ivenix infusion machine.An underwater leak test was performed for verifying the liquid side area of cassette and bubbles were observed coming from unit.An underwater leak test was performed for verifying the air side area of the cassette and no bubbles were detected.A dye test was performed, and it was observed that the leak was coming from the outlet valve.The customer complaint is confirmed.The leak in cassette could be potentially related to a misplaced diaphragm which resulted in a leak when the diaphragm was actuated by the valve pins in the pump.In addition, it could be related to an incorrect and poor sealing of the cassette in the welder machine causing the gap and reported leakage.Fresenius kabi has performed a retrospective review of complaints associated with this failure mode and has decided to submit an mdr as a conservative measure.No adverse effects were reported.

Brand Name
IVENIX, INC.
Common Device Name
LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Manufacturer (Section D)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key23058356
Report Number3014732157-2025-01001
Device Sequence Number12953326
Product Code FPA
UDI-Device Identifier00811505030054
UDI-Public00811505030054
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0013-1
Device Catalogue NumberSET-0013-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown